just under my breast bone, it seems to ease with non use of my inhaler, I had stomach cramps in previous weeks, but seems to mostly under the breast bone area, ever since I got a new inhaler from the pharmacy, has anyone experienced this side effect before?
Upper abdominal pain is a reported side effect of Symbicort. If it does not settle you should see your doctor Symbicort may not be right for you.
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 1 answer
Posted 30 Mar 2010 • 1 answer
Posted 28 Apr 2013 • 1 answer
Got2 fishbones out by gagging Feel no pain,but have annoying feeling on my throat.Fbone still stuck?
Posted 25 Mar 2015 • 3 answers
Posted 16 Jul 2016 • 1 answer